# SDR SWAA2018030620249

- Difficulty date: February 7, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 LEADING EDGE SLAT NOSE SKIN CRACKED AT SLAT STA 322.71.  REPAIRED THE SKIN IAW SRM.
